# SDR ASAA0996755

- Difficulty date: October 7, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 22,117 hours, 8,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75026
- Condition: Corroded
- Location: Bs 727-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PIT RT FLOOR TO SIDEWALL SUPPORT ZEE HAS MULTIPLE SPOTS OF CORROSION.  REPLACED SIDEWALL SUPPORT.
